# SDR 06FDEA0794

- Difficulty date: February 21, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION   1504 RBL 27.  CORROSION AT MAIN DECK COMPARTMENT SEAT TRACK STATION 1504 RBL 27. REMOVED AND PROTECTED AS PER SRM 51-21-01 VOLUME II.  MATERIAL ORIGINAL THICKNESS 0.080",   REMOVED 0.008", REMAINING THICKNESS 0.072" AND FOUND WITHIN LIMIT AS PER SRM 53-70-00 FIGURE   III VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
